# SDR USAAD01044

- Difficulty date: March 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSY-CLT - FLT 1278 - AFTER LANDING GEAR RETRACTION, THE RED NOSE GEAR INDICATION LIGHT REMAINED LIT.  THE LANDING GEAR WAS CYCLED AND THE LIGHT WENT OUT BUT CAME BACK ON 5 MINUTES LATER.  THE AIRCRAFT CONTINUED TO THE NEXT STATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR UP/DOWN AND LOCKED POSITION PROXIMITY SENSOR ASSEMBLY.  THE AIRCRAFT WAS JACKED AND THE LANDING GEAR WAS CYCLED.  ALL CHECKED NORMAL.  (M)
